Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/51480
Title: Genetic resistance to parasitic infection
Authors: Stear, M. J. 
Wakelin, D.
Issue Date: 1998
Publisher: 0253-1933
Journal: OIE Revue Scientifique et Technique 
URI: http://hdl.handle.net/10553/51480
ISSN: 0253-1933
DOI: 10.20506/rst.17.1.1089
Source: OIE Revue Scientifique et Technique[ISSN 0253-1933],v. 17, p. 143-153
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

49
checked on Jun 26, 2022

Page view(s)

11
checked on Jun 18, 2022

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.